MathSciNet Relay Station
MathSciNet bibliographic data
MR2419781 35Q53 (35B40)
Liu, Zhengrong; Guo, Boling Periodic blow-up solutions and their limit forms for the generalized Camassa-Holm equation. Prog. Nat. Sci. 18 (2008), no. 3, 259–266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement